# SDR SWAA2025042126118

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 49,172 hours, 26,529 cycles
- Engine: Cfmint CFM567B242
- Engine time: 60,605 hours, 14,825 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 892233
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

#2 ENG OVERTEMP AT APPPROX 700FT. HEARD POPPING SOUND. RAN QRC/QRH ENGINE SEIZURE DUNE TO HIGH VIBRATION. LANDED AIRCRAFT. F/AS REPORTED BURNT SMELL IN CABIN. EVACUATED AIRCRAFT.<[01] COMPLIED WITH CONDITIONAL INSPECTION FOR THE REPORT OF SMOKE OR FUMES IN THE CABIN REF. AMM 05-51-56. REMOVED AND REPLACED #2 ENG. ON MXI TASK CARD 771-00-01 (TTG8Q00ZX80A).
